Jump to content



Photo

My Skin Is Burning And Prickling


  • Please log in to reply
3 replies to this topic

#1 chimera

chimera

    Great Friend

  • Members
  • PipPipPipPipPip
  • 266 posts
  • Locationlondon
  • why_joining:
    to share my experience and to ask for help

Posted 29 April 2013 - 04:08 PM

this is sending me out of my mind:( no more hives, have been off Cymbalta for 18 days now due to allergic reaction. I keep 

looking at my skin to check for the rash recurring, it's not there- but my skin keeps prickling so bad, it burns. not all over, but

in spots. it's very 'jabby' and extremely uncomfortable. is this the allergy still? it must be on its way out now surely:(

I am terrified of the hives recurring, but this feels like such bad sunburn


#2 lady2882Nancy

lady2882Nancy

    Like a Family Member

  • Active Members
  • PipPipPipPipPipPipPip
  • 946 posts
  • LocationSaskatchewan, Canada
  • why_joining:
    I need help and I know I will feel better if I can offer help to others

Posted 29 April 2013 - 04:19 PM

Hi chimera

No that should just be a side effect from stopping although the antihistamines helped reduce that for me. The back of my left arm is like that and I am constantly rubbing it to make the feeling go away and when I am tired I still get those random spots, but much less now.

Just another side effect caused by the nerves becoming more active again. It is surprising at just how many nerve functions that this drug interfered with.

Take care of you

Nancy


#3 chimera

chimera

    Great Friend

  • Members
  • PipPipPipPipPip
  • 266 posts
  • Locationlondon
  • why_joining:
    to share my experience and to ask for help

Posted 29 April 2013 - 04:24 PM

Hi chimera

No that should just be a side effect from stopping although the antihistamines helped reduce that for me. The back of my left arm is like that and I am constantly rubbing it to make the feeling go away and when I am tired I still get those random spots, but much less now.

Just another side effect caused by the nerves becoming more active again. It is surprising at just how many nerve functions that this drug interfered with.

Take care of you

Nancy

thanks Nancy, was having a massive freak out! probably is because I am overtired at the moment, I will try to relax. thank you 


#4 chimera

chimera

    Great Friend

  • Members
  • PipPipPipPipPip
  • 266 posts
  • Locationlondon
  • why_joining:
    to share my experience and to ask for help

Posted 01 May 2013 - 02:45 PM

update: I spoke to dr on phone about what to do about this, as the Allegra wasn't enough. he prescribed Piriton in addition, so at least

I am sedated a bit now. 

'phantom' face stroking feeling in full force lol, most annoying, like someone is continually brushing a fringe off my forehead. sore 'internally'

with stabbing pains. random crawlings all over skin, with ant-nips that make me jump. 

3 weeks off tomorrow, never anticipated it getting like this at such a late juncture- dr first advised a cream. I said you must be joking, it's all over

and IN me! he said ah right, your nerve endings are coming back to life, just in a confused way. could take a few weeks. my hands freeze up,

then they burn, ditto feet. 

in the meantime, I don't think I have used the 2 worst swear words (we know what they are!) more in my life- I am averaging a Tourette's

style hundred a day lol, copious crying and hating my bf for buying nice new expensive t shirts while I am wallowing in loose t shirts, a 

man's dressing gown, with flaking skin from all the antihistamines.  

irrational rant over folks, sorry;) 





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users